# SDR SWAA2024061801469

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 60,056 hours, 36,270 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HANDLE RATTLES WHEN DOOR IS CLOSED<[01] RETIGHTEN FWD ENTRY DOOR HANDLE AS REQUIRED REF. AMM 52-11-31.
